# SDR C77A20130505002

- Difficulty date: May 5, 2013
- Submitted: May 5, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 15,753 hours, 8,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: 17066803402
- Condition: Corroded
- Location: Zone 100
- Part time: 15,753 hours, 8,964 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CUTOUT STRUCTURE AFT SEAL DEPRESSOR HAS CORRISION AT X=8798.2, STR 24R-26R.   R & R AFT SEAL DEPRESSOR IAW SRM 51-41-01 AND 51-43-01.
